# SDR DHL9880683C

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Worn
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 420 LINE NR 6  FLOOR TRACK WORN.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PLUG PER SRM 53-2-3 FROM FS 414 TO 418 AND FROM 421 TO 425.
